# SDR 05030621

- Difficulty date: January 30, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Aircraft time: 18,135 hours, 15,425 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON ENGINE SUPPORT BEAM UPPER WEB AT LBL+RBL 7.3 CRACK AT LBL 7.3 IS FROM RIVET HOLE TO WEB EDGE CRACK AT RBL 7.3 EXTENDED .9 INCES OFF THE RIVET HOLE.
